# SDR UPS05444785

- Difficulty date: June 22, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123F
- Aircraft serial: 20324
- Aircraft time: 73,825 hours, 21,397 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1640 RBL 28 FRAME LWR SHEAR TIE RIVET HOLE EDGE FOUND CRACK.  SHEAR TIE REPAIRED AS PER SRM 53-10-04 FIG 3.
